Alert archive / Virginia / Wind Advisories in 2005

Wind Advisory 2, NWS Baltimore/Washington

November 24, 2005Washington County, Maryland; 5 counties in West Virginia; 10 counties in Virginia

NWS Baltimore/Washington issued this wind advisory at Nov 24, 2005, 3:54 AM EST for Washington County, Maryland; 5 counties in West Virginia; 10 counties in Virginia. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2005, 3:54 AM EST (08:54 UTC)
Expired
Nov 24, 2005, 7:00 PM EST
In force
15 hr
Issued by
NWS Baltimore/Washington

Counties Washington County, MD, City of Harrisonburg, VA, City of Staunton, VA, City of Waynesboro, VA, City of Winchester, VA, Clarke County, VA, Frederick County, VA, Page County, VA, Rockingham County, VA, Shenandoah County, VA, Warren County, VA, Berkeley County, WV, Hampshire County, WV, Hardy County, WV, Jefferson County, WV, Morgan County, WV

The radar

The Sterling radar (KLWX), 81 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2005-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2005-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KLWX 240854
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
354 AM EST THU NOV 24 2005

MDZ002-003-VAZ021-025>031-WVZ048>055-241700-
/O.NEW.KLWX.WI.Y.0002.051124T0854Z-051125T0000Z/
ALLEGANY-WASHINGTON-HIGHLAND-AUGUSTA-ROCKINGHAM-SHENANDOAH-
FREDERICK VA-PAGE-WARREN-CLARKE-GRANT-MINERAL-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-PENDLETON-HARDY-
INCLUDING THE CITIES OF...CUMBERLAND...HAGERSTOWN...STAUNTON...
WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL...BAYARD...
PETERSBURG...KEYSER...MARTINSBURG...CHARLES TOWN
354 AM EST THU NOV 24 2005

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

HIGH PRESSURE...BUILDING IN BEHIND AN ARCTIC FRONT...COMBINED
WITH STRONG COLD AIR ADVECTION WILL PRODUCE GUSTY WINDS OVER THE
POTOMAC HIGHLANDS AND MUCH OF THE SHENANDOAH VALLEY TODAY.
SUSTAINED WINDS OF 20 TO 30 MPH WILL BE LIKELY...WITH GUSTS UP TO
50 MPH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS71 KLWX 241624
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1124 AM EST THU NOV 24 2005

MDZ002-003-VAZ021-025>031-WVZ048>055-250000-
/O.CON.KLWX.WI.Y.0002.000000T0000Z-051125T0000Z/
ALLEGANY-WASHINGTON-HIGHLAND-AUGUSTA-ROCKINGHAM-SHENANDOAH-
FREDERICK VA-PAGE-WARREN-CLARKE-GRANT-MINERAL-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-PENDLETON-HARDY-
INCLUDING THE CITIES OF...CUMBERLAND...HAGERSTOWN...STAUNTON...
WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL...BAYARD...
PETERSBURG...KEYSER...MARTINSBURG...CHARLES TOWN
1124 AM EST THU NOV 24 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

HIGH PRESSURE...BUILDING IN BEHIND AN ARCTIC FRONT...WILL PRODUCE
GUSTY WINDS OVER THE POTOMAC HIGHLANDS AND MUCH OF THE SHENANDOAH
VALLEY THIS AFTERNOON THROUGH EARLY EVENING. SUSTAINED WINDS OF 20
TO 30 MPH WILL BE LIKELY...WITH GUSTS UP TO 50 MPH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SMITH
000 
WWUS71 KLWX 242025
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
325 PM EST THU NOV 24 2005

MDZ002-003-VAZ021-025>031-WVZ048>055-250000-
/O.CON.KLWX.WI.Y.0002.000000T0000Z-051125T0000Z/
ALLEGANY-WASHINGTON-HIGHLAND-AUGUSTA-ROCKINGHAM-SHENANDOAH-
FREDERICK VA-PAGE-WARREN-CLARKE-GRANT-MINERAL-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-PENDLETON-HARDY-
INCLUDING THE CITIES OF...CUMBERLAND...HAGERSTOWN...STAUNTON...
WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL...BAYARD...
PETERSBURG...KEYSER...MARTINSBURG...CHARLES TOWN
325 PM EST THU NOV 24 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

AN ARCTIC FRONT WILL MOVE ACROSS THE POTOMAC HIGHLANDS AND THE
SHENANDOAH VALLEY THIS AFTERNOON. OBSERVATIONS HAVE INDICATED
THAT WINDS ALONG THE FRONT HAVE GUSTED TO 45 TO 55 MPH...AS 
IT MOVED THROUGH CENTRAL AND EASTERN WEST VIRGINIA EARLIER IN THE
DAY. EXPECT SUSTAINED WINDS OF 20 TO 30 MPH...WITH GUSTS TO 50 MPH...
THROUGH EARLY EVENING. WINDS SHOULD SUBSIDE TO 10 TO 20 MPH AFTER
7 PM...AS THE FRONT MOVES TO THE MID ATLANTIC COAST AND HIGH
PRESSURE BUILDS INTO THE AREA FROM THE WEST.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SMITH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Nov 23, 10:19 PM EST, 5 hours 35 minutes earlier.

Area forecast discussion, Nov 23, 10:19 PM EST, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1019 PM EST WED NOV 23 2005

.SHORT TERM (REST OF TONIGHT)...

SURFACE ANALYSIS FROM 00Z SHOWS A DEEP LOW PRESSURE SYSTEM OVER THE
NORTHERN GREAT LAKES. A WARM FRONT EXTENDS SOUTH FROM THAT LOW INTO
EASTERN KENTUCKY AND WESTERN NORTH CAROLINA. THE COLD FRONT EXTENDED
FROM EASTERN INDIANA NORTHWEST INTO THE DAKOTAS. WATER VAPOR
SATELLITE IMAGERY SHOWS A DEEP TROUGH ...WITH A FEW EMBEDDED
SHORTWAVES...MOVING EAST INTO THE MID ATLANTIC. REGIONAL
OBSERVATIONS SHOW TEMPERATURES IN THE LOW TO MID 30S...WITH SNOW AT
MOST LOCATIONS. REGIONAL RADAR SHOWS A BROAD AREA OF LIGHT TO
MODERATE ACTIVITY ACROSS THE EASTERN HALF OF THE AREA...WITH
ACTIVITY SHOWING UP MORE SCATTERED TO THE WEST.

AS THE WARM FRONT MOVES INTO THE REGION...TEMPERATURES WILL BE
STEADY BEFORE SLIGHTLY INCREASING FROM THE WEST AFTER MIDNIGHT. FEEL
THAT TEMPERATURES WILL DROP A DEGREE OR TWO MORE...APPROACHING THE
CURRENT DEW POINT LEVELS...BEFORE THE INCREASE. THEREFORE...ONLY
MADE MINOR CHANGES TO THE TEMPERATURES GRIDS FOR TONIGHT.

PRECIPITATION FORECAST IS A BIT MORE TRICKY. WITH SLIGHTLY LOWER
TEMPERATURES...FEEL THAT THE SNOW AND RAIN/SNOW MIX LINE WILL BE
SLIGHTLY FURTHER TO THE SOUTH. REPORTS HAVE INDICATED ONLY SNOW
ACCUMULATION ON GRASSY SURFACES...WITH NONE ON THE MAJOR
ROADWAYS...AS EXPECTED. EVEN WITH THE PROLONGED PERIOD OF SNOWFALL
AND LESS OF A RAIN MIX...WARMING TEMPERATURES SHOULD KEEP ROADWAYS
SLUSHY AT BEST.

CURRENT RADAR...SATELLITE...AND MODEL TRENDS SHOW AN EVENTUAL END TO
THE WINTRY WEATHER TONIGHT...WITH DRIER AIR FILTERING IN AFTER
MIDNIGHT. HAVE NOTED THIS TREND WITH THE POP GRIDS...DECREASING POPS
TO THE SOUTH AND WEST.

OTHERWISE...MAIN UPDATES WERE FOR CURRENT TRENDS. UPDATED PRODUCTS
WILL BE OUT SHORTLY.

&&

.AVIATION...

WILL CONTINUE TO MONITOR RADAR TRENDS ACROSS THE METRO TERMINALS
OVER THE 3 TO 6 HOURS AS SNOWFALL MOVES TO THE NORTH AND WEST. A MIX
OF RAIN AND SNOW IS STILL POSSIBLE AFTER 07Z BEFORE ENDING QUICKLY.
LIGHT TO MODERATE SNOWFALL...WITH VISIBILITIES REDUCED TO NEAR
1SM...WILL CONTINUE FOR THE NEXT 2 TO 4 HOURS...BEFORE TAPERING OFF.
GUSTY WEST WINDS WILL INCREASE OVERNIGHT. WIND GUSTS NEAR 35 KT ARE
EXPECTED AFTER 15Z.

.PREVIOUS DISCUSSION...
(ISSUED 400 PM EST WED NOV 23 2005)

SHORT TERM...TONIGHT THROUGH THANKSGIVING DAY...

SFC LOW PRESSURE CENTER IS PROGGED BY THE 12Z RUNS OF THE GFS AND
NAM TO MOVE FROM THE CENTRAL GREAT LAKES REGION TONIGHT INTO
NORTHERN NEW ENGLAND BY THURSDAY EVENING. LF QUAD OF H25 JET MAX
CROSSES THE NORTHERN CWA TONIGHT...AS WAA LIFTS MOISTURE ACROSS THE
MID ATLANTIC. LIGHT SNOW IS EXPECTED TO BEGIN IN THE WESTERN
HIGHLANDS OF THE CWA BY EARLY EVENING AND THEN SPREAD TO THE
CHEASPEAKE BAY SHORTLY BEFORE MIDNIGHT. H10/H85 THICKNESS VALUES
BEGIN NEAR 1290 DM ACROSS NORTHERN MD NORTH AND 1305 ACROSS CENTRAL
VA THSI EVENING...AND EXPECT PRECIPITATION TO START OFF AS SNOW IN
THE NORTH AND RAIN AND SNOW ACROSS CENTRAL VA AND SOUTHERN MD.
THICKNESSES WILL RISE TO ABOVE 1300 DM ACROSS THE ENTIRE AREA BY
MIDNIGHT...SO EXPECT A MIXTURE OF RAIN AND SNOW EAST OF THE BLUE
RIDGE AROUND MIDNIGHT. JET FORCING AND H5 PVA MOVE NORTH OF THE
MASON DIXON LINE AFTER 09Z...SO WILL INCLUDE JUST A SLIGHT CHANCE OF
RAIN AND SNOW EAST OF THE BLUE RIDGE THURSDAY MORNING. TO THE WEST
OF THE BLUE RIDGE...SNOW WILL MIX WITH RAIN AFTER SEVERAL HOURS OF
SNOW. ACCUMULATION IN THE SHENANDOAH VALLEY WILL BE AROUND ONE INCH
WITH 1 TO 2 INCHES IN THE HIGHER ELEVATIONS ALONG THE ALLEGHENY
FRONT...WHERE A SNOW ADVISORY WILL BE IN EFFECT. ARCTIC FRONT MOVES
INTO THE WESTERN CWA BY 12Z AND CROSSES THE CHEASPEAKE BAY BETWEEN
15Z AND 18Z. WELL ALLIGNED NORTHWEST FLOW BEHIND THE
FRONT...COMBINED WITH LOW LEVEL MOISTURE AND A CAPPING INVERSION
NEAR H8...WILL PRODUCE UPSLOPE SNOW ALONG THE ALLEGHENY FRONT
THURSDAY...WHERE SNOW ADVISORY WILL CONTINUE THROUGH 00Z FRIDAY.

LONG TERM...THURSDAY THROUGH NEXT WEDNESDAY...

THE WINTERLIKE WEATHER THREATS CONTINUE THU AND THU NIGHT. FIRST UP
WITH THE STRONG COLD AIR ADVECTION AND STRONG PRESSURE GRADIENT
THU...WINDS WILL BE VERY STRONG...ESP ON THE RIDGES. AM THINKING WE
WILL LIKELY NEED A WIND ADVISORY THURSDAY FOR AT LEAST THE RIDGES IN
THE APPALACHIANS...IF NOT MUCH OF THE FORECAST AREA. WINDS COULD BE
GUSTING AROUND 50 MPH DURING THE LATE MORNING AND AFTERNOON. 12Z
BUFKIT FORECAST SOUNDINGS AND 00Z LAST NIGHT HAVE WIND GUSTS UP TO
55 KT IN PLACES. FOR NOW I AM THINKING THAT IS A BIT EXTREME GIVEN
THE SET UP... BUT SOMETHING THAT CAN BE FURTHER EVALUATED TONIGHT
BEFORE MAKING ANY WARNING OR ADVISORY DECISIONS.

MODERATE WINDS WILL KEEP UP THU NIGHT AS 850 MB TEMPS DROP TO
SIGNIFICANTLY COLD LEVELS FOR LATE NOV. WITH -18C AT 850MB... COULD
SEE 0F THU NIGHT ALONG SOME OF THE HIGHEST POINTS ABOVE 3 KFT.
DEWPTS FALL TO SINGLE DIGITS REGIONWIDE. THAT COMBINED WITH THE WIND
MAKES FOR THE POTENTIAL FOR A WIND CHILL ADVISORY ON THU NIGHT IN
THE HIGHER ELEVATIONS... MAINLY IN OUR  WESTERN FIVE COUNTIES. ALSO
WILL MAINTAIN A CHC OF SNOW SHOWERS IN THE MOUNTAINS THU NIGHT.

FRIDAY THE GRADIENT SLACKENS AS THE HIGH CENTER NEARS. BUT COLD
TEMPS NOT MAKING IT OUT OF THE 30S. FRI NIGHT THE CENTER IS OVER
US... WHICH WOULD MAKE FOR GREAT RADIATIONAL COOLING CONDITIONS.
HOWEVER THERE IS A FAIR AMOUNT OF HIGH AND EVEN SCT MID CLOUDS
INDICATED THAT ARE PASSING BY TO OUR NORTH. THAT CLOUDINESS WILL
LIKELY TEMPER OUR RAD COOLING.

SAT THE HIGH SLIPS OFF AND WE BEGIN TO MODERATE TO MORE NORMAL
CONDITIONS. THE LARGE UPPER TROF OVER THE EAST RETROGRADES AND
RIDGING MOVES INTO THE EAST EARLY NEXT WEEK.

AVIATION...

LIGHT SNOW WILL MOVE INTO CHO AT AROUND 01Z...MRB AROUND 02Z AND
IAD/DCA/BWI/MTN BETWEEN 04Z AND 05Z AND MIX WITH RAIN 2 TO 3 HOURS
AFTER BEGINNING. EXPECT MVFR TO MARGINAL IFR CONDITIONS FROM ONSET
OF PRECIPITATION UNTIL BETWEEN 09Z AND 11Z WHEN DRY SLOT WILL RESULT
IN CLEARING.

MARINE...

SOUTH WINDS TONIGHT AHEAD OF APPROACHING ALBERTA CLIPPER SYSTEM WILL
REACH SMALL CRAFT ADVISORY CONDITIONS TONIGHT AFTER 06Z AND CONTINUE
THROUGH THURSDAY..AS STRONG COLD FRONT APPROACHES FROM THE WEST.
WINDS THURSDAY AHEAD OF AND BEHIND THE COLD FRONT COULD GUST TO 40
KT.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...SMALL CRAFT ADVISORY FOR DCZ001 UNTIL 10 AM THURSDAY.
  ...GALE WARNING FOR DCZ001 FROM 10 AM THURSDAY TO 7 PM THURSDAY.
MD...SNOW ADVISORY FOR MDZ002 UNTIL 7 PM THURSDAY.
  ...SMALL CRAFT ADVISORY FOR MDZ016>018 FROM 7 PM THURSDAY TO 7 AM
     FRIDAY.
VA...SNOW ADVISORY FOR VAZ021 UNTIL 7 PM THURSDAY.
  ...SMALL CRAFT ADVISORY FOR VAZ057 FROM 7 PM THURSDAY TO 7 AM
     FRIDAY.
WV...SNOW ADVISORY FOR WVZ048-049-054 UNTIL 7 PM THURSDAY.
MARINE...GALE WARNING FOR ANZ530>537 FROM 10 AM THURSDAY TO 7 PM
     THURSDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ530>537 UNTIL 10 AM THURSDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ530>537 FROM 7 PM THURSDAY TO 7 AM
     FRIDAY.
&&

SHORT TERM/AVIATION...ALLEN
PREVIOUS DISCUSSION...SMITH/STRONG
Hazardous weather outlook, Nov 23, 12:40 PM EST, 15 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1240 PM EST WED NOV 23 2005

ANZ530>537-DCZ001-MDZ002>007-009>011-013-014-016>018-VAZ021-
025>031-036>042-050>057-WVZ048>055-241200-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-ALLEGANY-WASHINGTON-FREDERICK MD-CARROLL-
NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE-
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-GRANT-MINERAL-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-
PENDLETON-HARDY-
1240 PM EST WED NOV 23 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE
EASTERN SHORE INCLUDING THE CHESAPEAKE BAY AND EAST OF GARRETT
COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND CENTRAL VIRGINIA...
WASHINGTON DC AND THE TIDAL POTOMAC RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WEAK LOW PRESSURE SYSTEM IS EXPECTED TO MOVE EAST OVER PORTIONS OF
THE MID ATLANTIC TONIGHT. THIS LOW PRESSURE SYSTEM...COMBINED WITH
MOISTURE FROM THE GREAT LAKES WILL PRODUCE UPSLOPE SNOW SHOWERS
TONIGHT. A SNOW ADVISORY IS IN EFFECT FOR THE ALLEGHENY FRONT WITH 1
TO 2 INCHES EXPECTED OVERNIGHT.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

UPSLOPE SNOW SHOWERS ARE EXPECTED TO CONTINUE THURSDAY ALONG THE
ALLEGHENY FRONT...AND THE SNOW ADVISORY WILL BE IN EFFECT THROUGH
THURSDAY EVENING. TOTAL SNOWFALL ACCUMULATIONS OF THREE TO FIVE
INCHES WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER SNOWFALL TOTALS
WOULD BE APPRECIATED.

SMITH

Nearby

Wind Advisories in Virginia, 2005Wind Advisories in West Virginia, 2005Wind Advisories in Maryland, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.